# SDR GZFR201208030001

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Filed by: BAE Systems Controls Inc, repair station GZFR112K
- Aircraft: HM1B
- Make and model: Boeing 747
- System (JASC): 3300 · Lighting System
- Part: Control Module
- Part number: 69B4611110
- Part serial: D00094
- Condition: Burned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRLINE SENT CONTROL MODULE TO REPAIR STATION FOR REPAIR.  PANEL IS BADLY BURNED AND EITHER WAS THE CAUSE OF A FIRE OR WAS BURNED WHEN AN ADJACENT PANEL CAUGHT ON FIRE.
